# SDR USAA2013111200001

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 10,918 hours, 5,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ACFT RT OVERWING EXITS, EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY. CHECKED GOOD IAW 33-51-16.
